# SDR DALA2019040502208

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 49,830 hours, 33,711 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN CORROSION AT REAR SPAR. FWD OF O/B SPOILER I/B END.  REPAIRED COMPLIED WITH PER ER/A 575477-14 REV. O.
